Skip to content

Professor Sir Michael V BerryPh.D.(St.And.), B.Sc.(Exon.), Sc.D.(Dub.), F.R.S.

Emeritus Professor of Physics

61 - 70 out of 226Page size: 10
  1. 2006
  2. Published

    review of 'The equations', by Sandor Bais

    Berry, MV., 2006, In : Nature Physics. 2, p. 65 - 65 1 p.

    Research output: Contribution to journalArticle

  3. 2005
  4. Published

    Universal oscillations of high derivatives

    Berry, MV., 8 Jun 2005, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 461 (2058), p. 1735 - 1751 17 p.

    Research output: Contribution to journalArticle

  5. Published

    Tsunami asymptotics

    Berry, MV., Jan 2005, In : New Journal of Physics. 7 (129), p. 1 - 18 18 p.

    Research output: Contribution to journalArticle

  6. Published

    Nodal-line densities of chaotic quantum billiard modes satisfying mixed boundary conditions'

    Berry, MV. & Ishio, H., 2005, In : Journal of Physics A: Mathematical and General. 38, p. L513 - L518 5 p.

    Research output: Contribution to journalArticle

  7. Published

    Orbital and spin angular momentum in conical diffraction

    Berry, MV., Jeffrey, MR. & Mansuripur, MR., 2005, In : Journal of Optics A: Pure and Applied Optics. 7, p. 685 - 690 7 p.

    Research output: Contribution to journalArticle

  8. Published

    Phase vortex spirals

    Berry, MV., 2005, In : Journal of Physics A: Mathematical and General. 38, p. L745 - L751 7 p.

    Research output: Contribution to journalArticle

  9. Published

    Reflectionless potentials and PT Symmetry

    Ahmed, Z., Bender, C. & Berry, MV., 2005, In : Journal of Physics A: Mathematical and General. 38, p. L627 - L630 4 p.

    Research output: Contribution to journalArticle

  10. Published

    The optical singularities of bianisotropic crystals

    Berry, MV., 2005, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 467, p. 2071 - 2098

    Research output: Contribution to journalArticle

  11. 2004
  12. Published

    Asymptotic dominance by subdominant exponentials

    Berry, MV., 2004, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 460, p. 2629 - 2636

    Research output: Contribution to journalArticle

  13. Published

    Benefiting from fractals

    Berry, MV., 2004, Unknown.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

Previous 1...3 4 5 6 7 8 9 10 ...23 Next